Drug-induced hyperthermic syndromes: part I. Hyperthermia in overdose.

@article{Hayes2013DruginducedHS,
  title={Drug-induced hyperthermic syndromes: part I. Hyperthermia in overdose.},
  author={Bryan D Hayes and J Plascencia Martinez and Fermin F. Barrueto},
  journal={Emergency medicine clinics of North America},
  year={2013},
  volume={31 4},
  pages={
          1019-33
        }
}
Drugs and natural compounds that affect the thermoregulatory system can induce or contribute to hyperthermia when used in excess. Hyperthermia associated with drug overdose is dangerous and potentially lethal. This article reviews the body's process of maintaining thermodynamic equilibrium, and describes the mechanisms by which it is influenced by sympathomimetic and anticholinergic drugs, salicylates, and thyroid replacement medications. Appropriate treatment strategies such as cooling and the… CONTINUE READING
BETA
Tweets
This paper has been referenced on Twitter 4 times. VIEW TWEETS

References

Publications referenced by this paper.
SHOWING 1-10 OF 82 REFERENCES

Similar Papers

Loading similar papers…